Volume 143, Issue 3 – May 1996

The blowup formula for Donaldson invariants

Pages 5-576 by Ronald Fintushel, Ronald J. Stern

Caloric functions in Lipschitz domains and the regularity of solutions to phase transition problems

Pages 413-434 by Ioannis Athanasopoulos, Luis Caffarelli, Sandro Salsa

Topology of homology manifolds

Pages 435-467 by John Logan Bryant, Steven C. Ferry, Washington Mio, Shmuel Weinberger

Cases of equality in the Riesz rearrangement inequality

Pages 499-527 by Almut Burchard

Generalized counterexamples to the Seifert conjecture

Pages 547-576 by Greg Kuperberg, Krystyna Kuperberg

Irreducible components of the space of holomorphic foliations of degree two in $\mathrm{C}P(n)$, $n\ge 3$

Pages 577-612 by Dominique Cerveau, Alcides Lins Neto